Please use this identifier to cite or link to this item:
Title: Minisatellite instability and germline mutation
Authors: Bois, P
Jeffreys, AJ
Bois, P
First Published: 1999
Citation: CELLULAR AND MOLECULAR LIFE SCIENCES, 1999, 55 (12), pp. 1636-1648
DOI Link: 10.1007/s000180050402
ISSN: 1420-682X
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Genetics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.